# SDR SWIA2019030745612

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 40,133 hours, 25,275 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING TAKEOFF. RAN QRH AND RETURNED TO FIELD. (FLT#2987) CLOSED TROUBLESHOT IAW FIM. PERFORMED GAP CHECK OF NLG PROXIMITY SENSORS IAW AMM. GAP CHECK GOOD AT THIS TIME. PERFORMED NLG SWING IAW AMM. GEAR SWING GOOD AT THIS TIME, NO DISCREPANCIES NOTED. PERFORMED OP CHECK OF PSS IAW AMM. OP CHECK GOOD AT THIS TIME. BELIEVE ICE TO HAVE ACCUMULATED ON SENSORS DURING TIME OF EVENT. A/C HAS SPENT NIGHT IN HANGAR, NO ICE NOTED, NO FURTHER FAULTS AT THIS TIME.
